Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 201, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Oct 23, 2010, 1:48 PM CDT for Latimer County, Pittsburg County, Pushmataha County, Oklahoma. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 23, 2010, 1:48 PM CDT (18:48 UTC)
- Expired
- Oct 23, 2010, 2:31 PM CDT
- In force
- 43 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Latimer County, OK, Pittsburg County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 140 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 23, 12:05 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 6.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1978 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 548 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 358 m²/s²
- 0-3 km storm-relative helicity
- 331 m²/s²
- Significant tornado parameter
- 2.6
- Supercell composite
- 13.4
The text
As transmitted, in the capitals the NWS used until 2016.
091
WUUS54 KTSA 231848
SVRTSA
OKC077-121-127-231945-
/O.NEW.KTSA.SV.W.0201.101023T1848Z-101023T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
148 PM CDT SAT OCT 23 2010
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA
PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA
NORTHWESTERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 245 PM CDT
* AT 145 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHWEST OF KIOWA TO 11 MILES SOUTH OF
BLANCO TO 7 MILES WEST OF DUNBAR TO 8 MILES SOUTHWEST OF DUNBAR...
MOVING NORTHEAST AT 45 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 65 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
ALDERSON...BLANCO...BLOCKER...CROWDER...DAMON...DUNBAR...
HARTSHORNE...HIGGINS...KIOWA...KREBS...MCALESTER...SAVANNA...
STANLEY...WILBURTON AND YANUSH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3451 9577 3452 9568 3459 9568 3459 9588
3460 9589 3468 9589 3468 9607 3519 9574
3507 9534 3488 9512 3435 9566
TIME...MOT...LOC 1848Z 212DEG 38KT 3472 9591 3464 9571
3454 9564 3441 9562
$$2 follow-up statements
639
WWUS54 KTSA 231918
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
218 PM CDT SAT OCT 23 2010
OKC077-121-127-231945-
/O.CON.KTSA.SV.W.0201.000000T0000Z-101023T1945Z/
PITTSBURG OK-PUSHMATAHA OK-LATIMER OK-
218 PM CDT SAT OCT 23 2010
...SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 245 PM CDT FOR WESTERN
LATIMER...NORTHERN PUSHMATAHA AND EASTERN PITTSBURG COUNTIES...
AT 215 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KREBS TO GOWEN TO HIGGINS TO SARDIS...MOVING NORTHEAST
AT 50 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BLOCKER...
CROWDER...DAMON...WILBURTON...FEATHERSTON AND PANOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3460 9553 3478 9562 3490 9578 3519 9574
3507 9535 3488 9512 3460 9541
TIME...MOT...LOC 1918Z 215DEG 42KT 3501 9563 3493 9543
3483 9536 3470 9534
$$142
WWUS54 KTSA 231931
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
231 PM CDT SAT OCT 23 2010
OKC077-121-127-231941-
/O.CAN.KTSA.SV.W.0201.000000T0000Z-101023T1945Z/
PITTSBURG OK-PUSHMATAHA OK-LATIMER OK-
231 PM CDT SAT OCT 23 2010
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN LATIMER...NORTHERN
PUSHMATAHA AND EASTERN PITTSBURG COUNTIES IS CANCELLED...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
GUSTY WINDS AND VERY HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS
STORM.
A TORNADO WATCH REMAINS IN EFFECT FOR PUSHMATAHA COUNTY UNTIL 8 PM.
LAT...LON 3460 9553 3478 9562 3490 9578 3519 9574
3507 9535 3488 9512 3460 9541
TIME...MOT...LOC 1931Z 215DEG 42KT 3513 9552 3505 9532
3495 9525 3482 9523
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 23, 12:49 PM CDT, 59 minutes earlier.
Area forecast discussion, Oct 23, 12:49 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1249 PM CDT SAT OCT 23 2010 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. AREAS OF...AND LINES OF SHRA AND TSRA WILL BRING MVFR CONDITIONS TO TAF SITES THROUGH THE AFTERNOON INTO THE EVENING HOURS. AFTER 00Z KBVO/KTUL/KRVS WILL BE NORTHWEST OF THE MAIN PRECIPITATION AREA. AFTER PRECIPITATION CLEARS THE AREA MVFR CIGS LIKELY TO DEVELOP. && .PREV DISCUSSION... /ISSUED 1031 AM CDT SAT OCT 23 2010/ DISCUSSION... CONVECTIVE LINE OVER SOUTH CENTRAL OK HAS MAINTAINED INTENSITY THROUGH THE MORNING SO FAR. LINE MOVING NE. VERY IMPRESSIVE UPPER AIR WIND PROFILES THIS MORNING. EXPECT 35 TO 50 MPH WINDS ON THE FRONT EDGE OF THAT LINE. WIND PROFILES SUPPORT SHORT LIVED TOR ON FRONT EDGE...IF..STORM UPDRAFTS ARE STRONG ENOUGH. UPDATED HWO SEVERE PROB GRAPHICS. AS MENTIONED BY MID-SHIFT BELOW EXTENT OF AFTERNOON SEVERE POTENTIAL VERY MUCH DEPENDENT ON OVERALL CLOUD COVER. LOW FALL SUN ANGLE NOT CONDUCIVE TO MIXING AWAY LOWER CLOUD. UPDATED FORECAST SHORTLY. GW PREV DISCUSSION... /ISSUED 651 AM CDT SAT OCT 23 2010/ DISCUSSION... THE 12Z AVIATION DISCUSSION IS INCLUDED BELOW. AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. TSRA ACTIVITY CURRENTLY OVER WEST/NORTHWEST TX WILL LIFT NORTHEAST INTO EAST CENTRAL/SOUTHEAST OK LATER TODAY. ATTEMPTED TO TIME ARRIVAL AT KMLC AS THIS TAF WILL BE THE FIRST TO BE AFFECTED. ACTIVITY WILL GRADUALLY SPREAD EAST INTO WESTERN ARKANSAS THIS AFTERNOON AND EVENING. KTUL/KRVS WILL BE ON THE NORTHERN FRINGE OF THE BETTER TSRA CHANCES...WHILE KBVO WILL LIKELY BE TOO FAR NORTH. MVFR CIGS AT SEVERAL LOCATIONS THIS MORNING DUE TO NORTHWARD LOW LVL MOISTURE TRANSPORT FROM THE LOW LVL JET...CIGS SHOULD INCREASE TO VFR BY 18Z. MVFR CIGS MAY REDEVELOP IN SPOTS AFT 06Z TONIGHT. LACY PREV DISCUSSION... /ISSUED 249 AM CDT SAT OCT 23 2010/ DISCUSSION... MAIN FORECAST CONCERNS REMAIN THUNDERSTORM AND SEVERE WEATHER CHANCES FOR THE NEXT TWO DAYS. SCATTERED SHOWERS/STORMS ARE ONGOING ACROSS PARTS OF THE AREA THIS MORNING...WITH OVERALL COVERAGE AND INTENSITY BEING QUITE LOW. ADDITIONAL DEVELOPMENT WILL LIKELY OCCUR TODAY...AS A WELL DEFINED VORT MAX CURRENTLY OVER THE BIG BEND AREA OF TEXAS APPROACHES THE AREA. LOCATIONS ALONG AND SOUTH OF I-44 WILL BE MOST LIKELY TO SEE THIS ACTIVITY LATER TODAY AND TONIGHT. THE CONDITIONAL SEVERE WEATHER POTENTIAL IS RELATIVELY HIGH...ALTHOUGH THE OVERALL POTENTIAL DEFINITELY IN QUESTION...WITH CONCERNS ABOUT HOW MUCH INSTABILITY WILL DEVELOP WITH EXPECTED CLOUD COVER LIMITING OVERALL DAYTIME HEATING. IF ENOUGH INSTABILITY CAN DEVELOP...WIND FIELDS ARE MORE THAN SUFFICIENT FOR SEVERE STORMS. THUNDERSTORMS WILL AGAIN BE POSSIBLE ON SUNDAY AFTERNOON AND EVENING...PRIMARILY ACROSS SOUTHEAST OKLAHOMA AND INTO NORTHWEST ARKANSAS...AS AN UPPER LEVEL TROUGH AXIS AND THE DRY LINE MOVE INTO THE AREA. DEEP LAYER SHEAR STILL LOOKS TO BE WEAKER TOMORROW THAN TODAY...ALTHOUGH DECREASED CLOUD COVER WILL LIKELY LEAD TO HIGHER INSTABILITY TOMORROW. A FAST MOVING COLD FRONT WILL PUSH THROUGH THE REGION MONDAY NIGHT AND INTO TUESDAY...WHICH WILL LEAD TO SMALL RAIN CHANCES MONDAY NIGHT AND TUESDAY...AND DECREASED TEMPERATURES THROUGH MUCH OF THE REMAINDER OF NEXT WEEK. THE MAGNITUDE OF THE COLD AIR SHOULD BE ENOUGH TO CAUSE AT LEAST ONE FROSTY MORNING FOR PARTS OF THE AREA TOWARD THE MIDDLE TO LATTER PART OF NEXT WEEK. THE GFS AND ECMWF ARE FAIRLY SIMILAR AS FAR AS WHAT FEATURES WILL BE AFFECTING THE AREA TOWARD NEXT WEEKEND...WITH DIFFERENCES EMERGING WHEN TIMING OF THESE FEATURES IS CONSIDERED. THE ECMWF HAS BEEN CONSISTENTLY SLOWER TO REMOVE THE COLD/DRY AIR FROM THE REGION...AND THIS FORECAST WILL LARGELY CONTINUE THAT SAME PATH. AS A RESULT...THE FORECAST TEMPERATURES ARE AT LEAST A FEW DEGREES BELOW THE MEX VALUES. && .PRELIMINARY POINT TEMPS/POPS... TUL 62 80 56 82 / 40 20 20 10 FSM 64 80 60 83 / 80 40 40 10 MLC 64 81 57 83 / 60 30 30 10 BVO 60 79 52 81 / 30 20 20 10 FYV 61 76 55 79 / 80 40 30 10 BYV 60 77 56 79 / 80 40 40 10 MKO 62 79 56 81 / 60 30 30 10 MIO 62 77 56 81 / 40 30 20 10 F10 62 80 55 82 / 50 30 20 10 HHW 65 81 61 85 / 80 40 40 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...21 LONG TERM....18 AVIATION...21
Hazardous weather outlook, Oct 23, 11:01 AM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1101 AM CDT SAT OCT 23 2010 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1100 AM CDT SAT OCT 23 2010 ...CHANCE OF SEVERE STORMS THIS WEEKEND... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...SOUTHEAST OF INTERSTATE 44. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...SOUTHEAST OF INTERSTATE 44. ONSET...ONGOING. FLASH FLOOD. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA. ONSET...THIS AFTERNOON. HEAVY RAIN. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA. ONSET...THIS AFTERNOON. SIGNIFICANT WINDS. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... THUNDERSTORMS IN SOUTH CENTRAL OKLAHOMA WILL MOVE ACROSS SOUTHEAST OKLAHOMA AND INTO WEST CENTRAL AND NORTHWEST ARKANSAS LATE THIS MORNING AND AFTERNOON. OTHER MORE ISOLATED OR SCATTERED STORMS ARE POSSIBLE FARTHER NORTH ACROSS NORTHEAST OKLAHOMA. SOME STORMS MAY BECOME SEVERE. THE PRIMARY THREAT WILL BE FROM DAMAGING WINDS. HOWEVER...DYNAMIC WIND PROFILES SUGGEST THE POTENTIAL FOR SHORT LIVED TORNADOES ON THE FRONT EDGE OF BOWS WITHIN CONVECTIVE LINES. IF LOW LEVEL CLOUDS MIX OUT MID OR LATE AFTERNOON...AFTERNOON HEATING WILL INCREASE INSTABILITY PARAMETERS AND THE SEVERE WEATHER THREAT WILL RAMP UP SIGNIFICANTLY. EXCESSIVE RAINFALL MAY POSE A THREAT FOR AREAS WHERE SEVERAL SEVERAL ROUNDS OF THUNDERSTORMS OCCUR THIS AFTERNOON AND TONIGHT. IN ADDITION...GRADIENT WINDS WILL GUST TO BETTER THAN 30 MPH AT TIMES THIS AFTERNOON. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...HIGH WIND POTENTIAL. TUESDAY...NO HAZARDS. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. EXTENDED DISCUSSION... AN UPPER LEVEL DISTURBANCE CURRENTLY OFF THE WEST COAST WILL MOVE QUICKLY INTO THE SOUTHERN PLAINS BY SUNDAY AFTERNOON. THIS WAVE WILL BE WELL TIMED FOR SEVERE WEATHER...ARRIVING NEAR PEAK HEATING IN THE AFTERNOON. A WEAK PACIFIC FRONT/EFFECTIVE DRYLINE WILL MOVE EAST ACROSS OKLAHOMA DURING THE DAY AND WILL FOCUS STORMS ACROSS EASTERN OKLAHOMA DURING THE AFTERNOON WHICH ARE THEN EXPECTED TO MOVE INTO WESTERN ARKANSAS DURING THE EVENING. SEVERE STORMS ARE POSSIBLE AND WOULD BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. THE GREATEST THREAT AREA WILL BE OVER SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. STRONG SOUTHERLY WINDS ARE EXPECTED ON MONDAY AS A POWERFUL UPPER LEVEL STORM SYSTEM DEVELOPS OVER THE PLAINS. THERE WILL BE A SMALL CHANCE OF STORMS OVER EXTREME SOUTHEAST OKLAHOMA ON WEDNESDAY AFTERNOON. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Oct 23, 10:05 AM CDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1005 AM CDT SAT OCT 23 2010
OKZ064>066-071-073-231600-
CREEK OK-MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-PITTSBURG OK-
1005 AM CDT SAT OCT 23 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
OKMULGEE AND SOUTHEASTERN CREEK
IN EAST CENTRAL OKLAHOMA
OKFUSKEE
IN SOUTHEAST OKLAHOMA
WESTERN MCINTOSH AND NORTHWESTERN PITTSBURG
AT 1005 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF PADEN TO 14 MILES SOUTH OF BEARDEN TO
33 MILES SOUTHWEST OF HAYWOOD...MOVING NORTHEAST AT 50 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...WILSON...
OKEMAH...WELEETKA...BEARDEN...CLEARVIEW...PHAROAH...CASTLE...PADEN...
BOLEY...OKFUSKEE...WELTY...OKMULGEE...HENRYETTA...DEWAR...HOFFMAN...
GRAYSON...SCHULTER...MORRIS...PRESTON...BEGGS...BALD HILL...SLICK...
MOUNDS...HANNA...RAIFORD...VIVIAN...HAYWOOD...SCIPIO AND INDIANOLA.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS OF 40 TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT
IN CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3551 9662 3594 9618 3572 9572 3499 9570
3478 9609 3505 9609 3516 9599 3529 9599
3529 9643 3545 9644 3545 9647 3542 9649
3544 9656 3541 9653 3538 9654 3540 9663
TIME...MOT...LOC 1505Z 228DEG 46KT 3542 9655 3517 9645
3464 9643Special weather statement, Oct 23, 10:48 AM CDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1048 AM CDT SAT OCT 23 2010
OKZ049-065-066-070-071-073>075-231645-
HASKELL OK-LATIMER OK-MCINTOSH OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE
OK-PITTSBURG OK-PUSHMATAHA OK-
1048 AM CDT SAT OCT 23 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN OKMULGEE
IN EAST CENTRAL OKLAHOMA
MUSKOGEE AND EASTERN OKFUSKEE
IN SOUTHEAST OKLAHOMA
MCINTOSH...WESTERN HASKELL...PITTSBURG...NORTHWESTERN PUSHMATAHA
AND WESTERN LATIMER
AT 1048 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF WILSON TO 4 MILES EAST OF ARPELAR
TO 20 MILES SOUTHWEST OF KIOWA...MOVING NORTHEAST AT 40 MPH.
A LARGE PORTION OF SOUTHERN OKMULGEE...MUSKOGEE...EASTERN OKFUSKEE...
MCINTOSH...WESTERN HASKELL...PITTSBURG...NORTHWESTERN PUSHMATAHA AND
WESTERN LATIMER COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH
1145 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3452 9578 3452 9568 3459 9568 3459 9588
3468 9589 3468 9606 3491 9597 3512 9604
3516 9599 3529 9599 3529 9610 3563 9623
3582 9528 3525 9503 3458 9532 3446 9579
TIME...MOT...LOC 1548Z 246DEG 37KT 3557 9609 3495 9586
3448 9604Special weather statement, Oct 23, 11:39 AM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1139 AM CDT SAT OCT 23 2010
OKZ061>063-067>076-231745-
ADAIR OK-CHEROKEE OK-DELAWARE OK-HASKELL OK-LATIMER OK-LE FLORE
OK-MAYES OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-ROGERS OK-SEQUOYAH
OK-WAGONER OK-
1139 AM CDT SAT OCT 23 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
MUSKOGEE...CHEROKEE AND WESTERN SEQUOYAH
IN NORTHEAST OKLAHOMA
WAGONER...SOUTHEASTERN ROGERS...SOUTHWESTERN DELAWARE...WESTERN
ADAIR AND SOUTHERN MAYES
IN SOUTHEAST OKLAHOMA
EASTERN MCINTOSH...HASKELL...NORTHERN LE FLORE...EASTERN
PITTSBURG AND NORTHERN LATIMER
AT 1139 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHEAST OF COWETA TO 4 MILES SOUTHWEST OF
ENTERPRISE TO 3 MILES SOUTH OF HAILEYVILLE...MOVING NORTHEAST AT 40
MPH.
A LARGE PORTION OF MUSKOGEE...WAGONER...SOUTHEASTERN ROGERS...
SOUTHWESTERN DELAWARE...WESTERN ADAIR...CHEROKEE...WESTERN
SEQUOYAH...EASTERN MCINTOSH...HASKELL...SOUTHERN MAYES...NORTHERN LE
FLORE...EASTERN PITTSBURG AND NORTHERN LATIMER COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 1245 PM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS OF 40 TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT
IN CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3634 9481 3553 9467 3507 9474 3475 9564
3516 9550 3612 9568
TIME...MOT...LOC 1639Z 241DEG 33KT 3599 9557 3521 9540
3482 9556Special weather statement, Oct 23, 1:03 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
103 PM CDT SAT OCT 23 2010
ARZ001-010-011-019-OKZ062-063-068-069-072-231845-
ADAIR OK-BENTON AR-CHEROKEE OK-CRAWFORD AR-DELAWARE OK-MADISON
AR-MAYES OK-SEQUOYAH OK-WASHINGTON AR-
103 PM CDT SAT OCT 23 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WASHINGTON...NORTHERN CRAWFORD...BENTON AND SOUTHWESTERN MADISON
IN NORTHEAST OKLAHOMA
SOUTHERN DELAWARE...ADAIR AND EASTERN MAYES
IN EAST CENTRAL OKLAHOMA
EASTERN CHEROKEE AND NORTHEASTERN SEQUOYAH
AT 1258 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OAKS TO JUST SOUTH OF STILWELL TO 10 MILES SOUTH OF
BRUSHY...MOVING EAST AT 40 MPH. LOCATIONS IN DELAWARE...ADAIR...
SEQUOYAH COUNTIES IN EASTERN OKLAHOMA AND BENTON WASHINGTON AND
CRAWFORD COUNTIES IN ARKANSAS WILL BE AFFECTED BY THESE STORMS.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO AROUND 40
MILES AN HOUR AND SMALL HAIL.
LAT...LON 3622 9394 3573 9393 3573 9396 3571 9396
3550 9477 3636 9513 3650 9460 3650 9401
TIME...MOT...LOC 1758Z 251DEG 35KT 3637 9496 3618 9479
3602 9468 3577 9460 3540 9464Special weather statement, Oct 23, 1:32 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
132 PM CDT SAT OCT 23 2010
OKZ049-073-075-231915-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
132 PM CDT SAT OCT 23 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN PITTSBURG...PUSHMATAHA AND SOUTHWESTERN LATIMER
AT 131 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES SOUTHWEST OF KIOWA TO 10 MILES NORTHWEST OF
MOYERS TO JUST EAST OF DARWIN TO 15 MILES SOUTH OF DARWIN...MOVING
NORTHEAST ABOUT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THESE STORMS
INCLUDE...YANUSH...HIGGINS...KIOWA...BLANCO...ASHLAND...SAVANNA...HAR
TSHORNE...ANTLERS...CLAYTON...RATTAN...CLOUDY...MOYERS...KOSOMA...SNO
W...NASHOBA...STANLEY...TUSKAHOMA...KIAMICHI...OLETA...KELLOND AND
DUNBAR.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH AND
SMALL HAIL.
LAT...LON 3417 9575 3421 9579 3451 9579 3452 9568
3459 9568 3459 9588 3468 9589 3468 9608
3488 9607 3488 9550 3468 9514 3416 9516
TIME...MOT...LOC 1831Z 224DEG 52KT 3460 9597 3447 9575
3430 9568 3404 9572Special weather statement, Oct 23, 1:42 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
142 PM CDT SAT OCT 23 2010
ARZ001-010-011-019-231930-
BENTON AR-CRAWFORD AR-MADISON AR-WASHINGTON AR-
142 PM CDT SAT OCT 23 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WASHINGTON...NORTHERN CRAWFORD...BENTON AND WESTERN MADISON
AT 138 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM JUST WEST OF HIGHFILL TO SAVOY TO STRICKLER TO LEE
CREEK TO JUST SOUTH OF NATURAL DAM...MOVING NORTHEAST AT 35 MPH.
LOCATIONS IN BENTON WASHINGTON NORTHERN CRAWFORD AND WESTERN MADISON
COUNTIES IN NORTHWEST ARKANSAS WILL BE AFFECTED BY THESE STORMS.
A FEW LARGER CITIES INCLUDE...HUNTSVILLE...FAYETTEVILLE...AND
SPRINGDALE.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MILES
AN HOUR AND SMALL HAIL.
LAT...LON 3577 9380 3578 9390 3574 9391 3558 9443
3626 9442 3650 9398 3633 9386 3631 9386
3631 9384 3603 9370 3580 9370
TIME...MOT...LOC 1838Z 245DEG 26KT 3626 9438 3608 9433
3586 9427 3570 9433 3559 9438The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 23, 10:05 AM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 55 min |
| Oct 23, 10:48 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, McIntosh, Muskogee, Okmulgee, Pittsburg | 57 min |
| Oct 23, 11:39 AM CDT | Special Weather Statement | TSA | Cherokee, Haskell, Muskogee, Sequoyah, Wagoner | 66 min |
| Oct 23, 1:03 PM CDT | Special Weather Statement | TSA | Adair, Delaware | 42 min |
| Oct 23, 1:32 PM CDT | Special Weather Statement | TSA | Pushmataha | 43 min |
| Oct 23, 2:34 PM CDT | Special Weather Statement | TSA | Haskell, Latimer | 26 min |
| Oct 23, 3:10 PM CDT | Special Weather Statement | TSA | Sequoyah | 50 min |
| Oct 23, 3:33 PM CDT | Special Weather Statement | TSA | Adair, Sequoyah | 42 min |
| Oct 23, 3:39 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 34 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.